October 9, 2019 4:58pm CST
Well, I went to the dentist office and took the medications ahead of time, and they put me on nitrous, and tried to get me as comfortable as I could be. One of the things that this particular dentist does is puts you on a heart monitor and blood pressure cuff and I couldn't get my blood pressure down enough where he felt comfortable. We got my heart rate down, but his concern was that if he gave me the shots of Novocaine that it could do something to my blood pressure that would put me on the stroke. So, he wants to discuss the switch my primary care and possibly my liver specialist. He wants another plan of action. I respect that about him, but I think he's overly cautious. But there is nothing I can do about it. Hopefully, we'll be able to do what needs to be done the next time. I was unable to sleep at all last night, so maybe this is related to that issue. I felt relaxed, and I took an extra half a milligram of Xanax under my tongue crushed and my heart rate went completely down where it needed to be. So, I guess we'll try next week we'll see what happens. Now I'm sitting in the salon and waiting for my stylist to cut my hair. Photo credit: pixabay
21 people like this
I respond badly to any injected anesthetic that has adrenaline in it. My blood pressure plummets and I get all sweaty and panicky and faint. The first time I finally got a dentist who believed me, he suggested that it was because of the adrenaline in the shot and sent me downtown to his dental college where they could monitor my heart rate and blood pressure while using an anesthetic without adrenaline. It worked just fine and now that's what I have.